MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports an observation of elevated advia centaur high sensitivity troponin i (tnih) results with lot# 104 which were discordant relative to alternate method(s) testing.An initial elevated advia centaur high sensitivity troponin i (tnih) result was obtained for one (1) patient sample.This result was reported to the physician, who questioned the result.The same sample was retested on the original analyzer which produced a similar elevated result.For troubleshooting purposes, the same sample was retested on an alternate analyzer which produced a similar elevated result.The sample was then tested after peg6000 (polyethylene glycol) treatment (used to remove heterophilic interference) on the original analyzer which produced a lower elevated result when compared to the initial results.However, the result obtained was still considered elevated when compared to the expected lower result.Later, the same sample was tested using two alternate method(a) testing which produced much lower results.The lower results were considered correct based on the clinical picture of the patient, and the result of < 14 ng/l was issued on the corrected report to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer reported an observation of elevated advia centaur high sensitivity troponin i (tnih) results with lot# 104 for a patient sample which were discordant relative to alternate method tests.Siemens evaluated the instrument data and the information provided by the customer.The quality control (qc) showed recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for further investigation is not warranted, due to local regulations.A universal standard does not exist for troponin i, and results from different manufacturers may differ because of variations in their methodologies.Based on the available information, a specific cause for the discordant result was unable to be determined.A product problem was not identified.The issue was resolved by routine troubleshooting.The customer is operational, and no further action is required.

Brand Name
ADVIA CENTAUR HIGH SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ADVIA CENTAUR HIGH SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20841473
Report Number1219913-2024-00489
Device Sequence Number8039867
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public(01)00630414602929(10)70390104(17)250626
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number70390104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale